Control with a Guide in the Guarantee Optimization Problem under Functional Constraints on the Disturbance

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)49-60
Number of pages12
JournalProceedings of the Steklov Institute of Mathematics
Volume299
DOIs
Publication statusPublished - 1 Dec 2017

Fingerprint

Disturbance
Optimization Problem
Performance Index
Game
Geometric Constraints
Motion Control
Henri Léon Lebésgue
Process Control
Proximity
Dynamic Systems
Control Problem
Equations of Motion
Discrete-time
Deviation
Discretization
Minimise
Norm
Unknown
Interval
Subset

Keywords

  • control with a guide
  • functional constraints
  • guarantee optimization
  • quasi-strategies

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics
  • Mathematics, Applied

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this

@article{271636e3fc8a4166af12d9e0f85ff270,
title = "Control with a Guide in the Guarantee Optimization Problem under Functional Constraints on the Disturbance",
keywords = "control with a guide, functional constraints, guarantee optimization, quasi-strategies",
author = "Gomoyunov, {M. I.} and Serkov, {D. A.}",
year = "2017",
month = "12",
day = "1",
doi = "10.1134/S0081543817090073",
language = "English",
volume = "299",
pages = "49--60",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",

}

TY - JOUR

T1 - Control with a Guide in the Guarantee Optimization Problem under Functional Constraints on the Disturbance

AU - Gomoyunov, M. I.

AU - Serkov, D. A.

PY - 2017/12/1

Y1 - 2017/12/1

KW - control with a guide

KW - functional constraints

KW - guarantee optimization

KW - quasi-strategies

UR - http://www.scopus.com/inward/record.url?scp=85042163517&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000425144600006

UR - https://elibrary.ru/item.asp?id=35501328

U2 - 10.1134/S0081543817090073

DO - 10.1134/S0081543817090073

M3 - Article

VL - 299

SP - 49

EP - 60

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -